IJPAM: Volume 16, No. 1 (2004)

ARITHMETIC FUNCTIONS AND DENSITY
OF SOME CLASSES OF INTEGER IDEALS

Aleksander Grytczuk$^1$Faculty of Mathematics, Computer Science and Econometrics, University of Zielona Góra, Ul. Prof. Szafrana 4a, 65-516 Zielona Góra, POLAND, Barbara Medryk$^2$
$^{1,2}$Faculty of Mathematics Computer Science and Econometrics
University of Zielona Góra
Ul. Prof. Szafrana 4a, 65-516 Zielona Góra, POLAND
$^1$Western Higher School of Marketing and International Finances
Pl. S\lowianski 12, 65-069 Zielona Góra, POLAND
$^1$e-mail: A.Grytczuk@wmie.uz.zgora.pl
$^2$e-mail: B.Medryk@wmie.uz.zgora.pl


Abstract.In this paper we prove a general formula (*) for determination the density of some classes of integer ideals in the semigroup $G_{\mathcal{K}}$ , generated by arithmetic functions satisfying the conditions 1$^{0}$ -4$^{0}$.

Received: July 7, 2004

AMS Subject Classification: 11N37

Key Words and Phrases: arithmetic functions, density of integer ideals

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 16
Issue: 1